Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What causes burning sensation in the right leg?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3793 Questions
Question
Last few days had a burning sensation in my right leg near the hip now have a numbness like having an epidural?
Posted Sun, 19 Nov 2017 in Brain and Spine
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Methylcobalamine supplementation can help in relieving the symptoms

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Your symptoms seem consistent with peripheral neuropathy. I would need to ask you if you are a diabetic. Deficiency of Vitamin B12 could also give rise to such a presentation. Taking methylcobalamine (Vitamin B12) 1500 mcg supplement per day for at least a couple of weeks should help in improving the situation.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes burning sensation in the right leg? 41 minutes later
Yes, I am diabetic since 1994, but I have never had this in my upper thigh or hip area. Using a TENS unit and can barely feel at setting 25. I do have vitamin B12 will take to see if it eases off. Thanks
 
 
Answered by Dr. Prof. Kunal Saha 6 hours later
Brief Answer:
Peripheral neuropathy can frequently occur in diabetics.

Detailed Answer:
Prolonged diabetes predisposes you to development of peripheral neuropathy. You need to stay alert about this possibility and also continue to take vitamin B12 for a while.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor